Alert archive / South Carolina / Flash Flood Warnings in 2018

Flash Flood Warning 2, NWS Charleston, SC

December 14, 2018Charleston County, South Carolina

NWS Charleston, SC issued this flash flood warning at Dec 14, 2018, 7:33 AM EST for Charleston County, South Carolina. It was in force for 4 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 14, 2018, 7:33 AM EST (12:33 UTC)
Expired
Dec 14, 2018, 11:30 AM EST
In force
4 hr
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
None

County Charleston County, SC

The radar

The Charleston,SC radar (KCLX), 106 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 14, 8:17 AM ESTHEAVY RAIN 01 Nnw James Island, SCSTANDING WATER ON HARBOR VIEW ROAD. ROAD REMAINS PASSABLE AT THIS TIME.
Dec 14, 8:19 AM ESTHEAVY RAIN 02 Nnw Charleston, SCROMNEY STREET FROM MEETING STREET TO MORRISON DRIVE CLOSED DUE TO FLOODING.
Dec 14, 8:27 AM ESTHEAVY RAIN 01 Se West Ashley, SCOAK FOREST DRIVE AT KEATS ROAD CLOSED DUE TO FLOODING.
Dec 14, 8:27 AM ESTHEAVY RAIN 0Charleston, SCASHLEY AVENUE BETWEEN BENNETT STREET AND CALHOUN STREET CLOSED DUE TO FLOODING.
Dec 14, 8:36 AM ESTHEAVY RAIN 02 Nnw Charleston, SCROAD CLOSED DUE TO FLOODING AT MORRISON DRIVE FROM MEETING STREET TO BRIDGADE STREET; PRESIDENT STREET AT CANNON STREET.
Dec 14, 8:55 AM ESTHEAVY RAIN 01 Sw West Ashley, SCSTANDING WATER ON PIPER DRIVE.
Dec 14, 8:57 AM ESTHEAVY RAIN 01 N Charleston, SCAMERICA STREET BETWEEN JOHNSON STREET AND HARRIS STREET CLOSED DUE TO FLOODING.
Dec 14, 9:06 AM ESTHEAVY RAIN 0Charleston, SCBEAUFAIN STREET AT PITT STREET CLOSED DUE TO FLOODING.
Dec 14, 11:00 AM ESTHEAVY RAIN 02 Se North Charleston, SCCITY OF NORTH CHARLESTON REPORTED SEVERAL ROAD CLOSURES DUE TO FLOODING: LITTLE AVENUE AT MEETING STREET; LITTLE AVENUE AT SPRUILL AVENUE; KINGSWORTH AVENUE BETWEEN MEETING STREET AND SPRUILL AVENUE; HUGO AVENUE BETWEEN MEETING STREET AND BUCHANAN STREET; ADAM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 0.6 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2018-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2018-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
484 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

791 
WGUS52 KCHS 141233
FFWCHS
SCC019-141630-
/O.NEW.KCHS.FF.W.0002.181214T1233Z-181214T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
733 AM EST FRI DEC 14 2018

The National Weather Service in Charleston has issued a

* Flash Flood Warning for portions of...
  Charleston County in southeastern South Carolina...

* Until 1130 AM EST.

* At 729 AM EST, a wide band of moderate to heavy rainfall is 
  expected to continue across Charleston County through late this 
  morning. Since 4 AM, between 2 to 2.5 inches of rain has fallen 
  between Johns Island to northern Mount Pleasant. Social media and 
  Charleston Emergency Management have indicated numerous flooded 
  roads across the region, primarily across downtown Charleston. 
  However, as the rainfall continues and tidal waters rise with the 
  oncoming high tide, roadway flooding will likely increase. In 
  addition, a stream gauge on Church Creek near West Ashley has 
  observed rapidly rising water levels. Given the rate of rising 
  water and an additional 1 to 1.5 inches of rain by late this 
  morning, Church Creek near West Ashley is expected to exceed flood 
  stage.

* Some locations that will experience flooding include...
  Charleston, North Charleston, Mount Pleasant, Downtown Charleston,
  Fort Sumter, Isle Of Palms, Folly Beach and Sullivan's Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Elevated tidal waters will inhibit runoff of heavy rain, flooding 
areas of poor drainage in Downtown Charleston. Areas most prone to 
flooding include the Market, Crosstown, East Bay Street and Morrison 
Drive.

Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3273 7985 3268 7989 3264 7996 3265 8004
      3280 8011 3286 7997 3282 7994 3282 7990
      3290 7981 3280 7976

$$

NED
2 follow-up statements
003 
WGUS72 KCHS 141426
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
926 AM EST FRI DEC 14 2018

SCC019-141630-
/O.CON.KCHS.FF.W.0002.000000T0000Z-181214T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Charleston SC-
926 AM EST FRI DEC 14 2018

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM EST FOR
PORTIONS OF CHARLESTON COUNTY...

At 918 AM EST, moderate to heavy rainfall is expected to persisted 
across Charleston County through late morning. Since 4 AM, 2 to 3 
inches of rain has fallen between Johns Island to northern Mount 
Pleasant. City of Charleston has reported numerous roads closed due 
to flooding, primarily across downtown Charleston. Additional 
rainfall amounts of up to an inch are possible over the next couple 
of hours.

Some locations that will experience flooding include...
Charleston, North Charleston, Mount Pleasant, Downtown Charleston,
Fort Sumter, Isle Of Palms, Folly Beach and Sullivan's Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3273 7985 3268 7989 3264 7996 3265 8004
      3280 8011 3286 7997 3282 7994 3282 7990
      3290 7981 3280 7976

$$

ETM
988 
WGUS72 KCHS 141633
FFSCHS

Flash Flood Statement
National Weather Service Charleston SC
1133 AM EST FRI DEC 14 2018

SCC019-141635-
/O.EXP.KCHS.FF.W.0002.000000T0000Z-181214T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Charleston SC-
1133 AM EST FRI DEC 14 2018

...THE FLASH FLOOD WARNING FOR CHARLESTON COUNTY WILL EXPIRE AT 1130
AM EST...

Moderate to heavy rain has ended across the warning area. Light rain 
is expected to continue into the afternoon hours but no additional 
significant accumulations are expected through that time. Local law 
enforcement and emergency management officials continue to report 
numerous roads closed across Downtown Charleston and North 
Charleston. With rainfall coming to an end flood waters will 
continue to receded and conditions will improve through the early 
afternoon. A Flash Flood Watch remains in effect through Saturday 
morning and another round of moderate to heavy rain will be possible 
this evening and overnight. 

LAT...LON 3273 7985 3268 7989 3264 7996 3265 8004
      3280 8011 3286 7997 3282 7994 3282 7990
      3290 7981 3280 7976

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Dec 14, 7:06 AM EST, 27 minutes earlier.

Area forecast discussion, Dec 14, 7:06 AM EST, 27 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
706 AM EST Fri Dec 14 2018

.SYNOPSIS...
A storm system will affect the area into Saturday. Dry high
pressure is then expected to prevail through next Wednesday
before another storm system possibly affects the area.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 655 AM: The daily rainfall record at KCHS, 1.17 set in
1977, has already been broken with 1.9 inches. A wide band of
rainfall will continue over the Tri-County through at least mid-
morning. Hourly rainfall rates are expected to range from 0.4 to
1 inch through 10AM. At 640 AM: Church Creek near West Ashley
was 5.41 ft and rising. Flood stage is 6.5 ft.As high tide
approaches during the mid day, water issues may become more
widespread and significant.

As of 400 AM: Latest satellite water vapor product indicated a very
impressive low centered over east TX. The circulation around the low
is streaming deep moisture from the southern Pacific coast of Mexico
across the Southeast of the U.S. It is very interesting to look at
the precipitable water (PW) climatology for KCHS. At 12Z Thursday
the KCHS PW was only 0.12 in., below the min of 0.16 in. for the
date. However, this morning the 12Z PW is forecast to reach the
daily max of 1.65 in. The combination of the deep moisture and
strong isentropic lift in the wake of a warm front will support
widespread showers today through tonight. Guidance is mixed on the
degree of instability, I will keep the greatest potential limited to
the marine zones and along the SC coast. Forecast soundings indicate
that the llvl jet will strengthen to around 50 kts, resulting in WAA
and moisture advection. It is very striking to see mid-December
warm cloud depth above 11 kft this afternoon! HREF and HRRR show
convection rooted to Gulf Stream sourced instability will develop
inland across the CHS Tri-county later this morning and will
continue into this afternoon. The enhanced rainfall rates are
expected to overlap with high tide around 12:35 PM. The risk for
flooding will increase during this band and high tide. In fact,
rainfall records for today are expected to be broken at KCHS and
KCLX, see climate section below. Tonight, another band of at
least moderate showers will develop within a field of H5
Q-vector convergence ahead of the approaching closed low and
long wave trough. Given the duration of the rain event, I
suspect that creeks and streams will see rapid stage increase,
especially Church Creek near West Ashley. I will post a Flash
Flood Watch for the CHS Tri-County, highlighted nicely within
the WPC Day1 Excessive Rainfall Slight Risk. Temperatures will
remain in the 60s today through tonight.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
Drier conditions will move into the area Saturday behind a departing
surface low pressure system. However, a strong upper low will remain
northwest of the area and thus some light rain will still be
possible into the afternoon after the heavier rain ends in the
morning as the deeper moisture shifts offshore. The Flash Flood
Watch will remain in effect for the Charleston Tri-County area
through much of the morning. Dry weather should then prevail
Saturday night through Monday with temperatures remaining above
normal.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
High pressure from the Great Lakes to the Deep South should move
east and offshore into mid week with a coastal trough developing off
the Southeast U.S. coast. This could lead to a few coastal showers
but there will be a potential for more significant rainfall Thursday
and/or Friday as another storm system possibly affects the region.
Either way temperatures should remain above normal through the
period.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
Low level lift and moisture will continue to increase sharply
during the daylight hours. This should result in an expansion of
moderate showers across the region. In addition, the low level
jet is forecast to strengthen to as strong as 50 kts, resulting
the low level wind shear at KCHS through most of the daylight
hours. At KSAV, I will initialize the 12Z KSAV TAF with IFR
ceilings, based on widespread low clouds across SE GA. MOS and
forecast soundings indicate that IFR ceilings, occasionally
LIFR, will be common across KSAV through the 12Z TAF period.
Guidance indicates that a brief window of SBCAPE will drift over
KSAV this afternoon, highlighted with a PROB30 for TSRA from
20-24Z.

Extended Aviation Outlook:  VFR should prevail Saturday night
through Wednesday.

&&

.MARINE...
Cold air damming across the western Carolinas will result in the
pressure gradient to increase to around 4 mbs. SE winds will remain
gusty today and tonight, with gusts around 25 kts across the waters
through today and tonight. Seas within 20 NM are forecast to reach 6
ft or greater with wave heights as high as 9 ft possible across the
outer waters. Small Craft Advisories will be in effect outside the
CHS harbor through tonight. In addition, widespread showers and
scattered thunderstorms are forecast across the area through tonight.

Saturday through Wednesday: Expect improving conditions Saturday as
low pressure moves away from the area. The Small Craft Advisories
will continue into Saturday night for the Charleston County
nearshore waters and offshore GA waters however. Although winds
could surge again Sunday we are not expecting them to reach Small
Craft Advisory levels, and seas shouldn't either given the offshore
fetch. Otherwise, no other concerns through Wednesday.

&&

.HYDROLOGY...
Guidance indicates high rainfall amounts across the region
through Saturday. Storm total rainfall across the Tri-County is
forecast to range between 3 to 4 inches, with locally higher
amounts possible. Elsewhere, totals are forecast to range
between 2-3 inches. A Flash Flood Watch is in effect for the
Charleston Tri-County through Saturday morning. River and
stream levels are also likely to rise. Several rivers across the
area are already at/above flood stage, and could rise higher
into next week. Other rivers may approach or reach flood stage
too by early/mid next week.

&&

.CLIMATE...
Given the current daily rainfall records listed  below, it is very
possible some of those records could be approached or broken after
this event.

Charleston Intl Airport
12/14: 1.79 in 1977
12/15: 1.50 in 1974

Downtown Charleston
12/14: 1.17 in 1977
12/15: 1.79 in 1974

Savannah Airport
12/14: 1.68 in 1943
12/15: 1.03 in 1947

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Flash Flood Watch through Saturday morning for SCZ044-045-050-
     052.
MARINE...Small Craft Advisory until 1 PM EST Saturday for AMZ352.
     Small Craft Advisory until 4 AM EST Sunday for AMZ350.
     Small Craft Advisory until 6 AM EST Saturday for AMZ354.
     Small Craft Advisory until 6 AM EST Sunday for AMZ374.

&&

NEAR TERM...NED
SHORT TERM...RJB
LONG TERM...RJB
AVIATION...NED/RJB
MARINE...NED/RJB
HYDROLOGY...
CLIMATE...
Hazardous weather outlook, Dec 14, 4:20 AM EST, 3 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
420 AM EST Fri Dec 14 2018

GAZ087-088-099>101-114>119-137>141-SCZ040-042-043-047>049-051-150930-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Inland Jasper-Beaufort-
Coastal Colleton-Coastal Jasper-
420 AM EST Fri Dec 14 2018

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and tonight.

Heavy Rainfall: A storm system is expected to bring two to three
inches of rainfall to the region, mainly today and tonight.
Localized flooding is possible, mainly in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy Rainfall: A band of moderate to heavy showers will sweep across
the region Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ044-045-050-052-150930-
Dorchester-Inland Berkeley-Charleston-Tidal Berkeley-
420 AM EST Fri Dec 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-150930-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-
420 AM EST Fri Dec 14 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Dec 14, 6:46 AM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
646 AM EST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HEAVY RAIN       1 NW CHARLESTON         32.80N  79.95W
12/14/2018  U0.00 INCH       CHARLESTON         SC   SOCIAL MEDIA

            WATER COVERING THE ROAD ON ASHLEY AVENUE AND SUMTER
            STREET.

&&

EVENT NUMBER CHS1801052

ETM
Local storm report, Dec 14, 6:49 AM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
649 AM EST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     HEAVY RAIN       1 NW CHARLESTON         32.80N  79.96W
12/14/2018  U0.00 INCH       CHARLESTON         SC   LAW ENFORCEMENT

            DEEP WATER DISABLED VEHICLE ON ELMWOOD AVENUE.

&&

EVENT NUMBER CHS1801053

ETM
Local storm report, Dec 14, 6:54 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
654 AM EST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 AM     HEAVY RAIN       1 W NORTH CHARLESTON    32.85N  79.99W
12/14/2018  U0.00 INCH       CHARLESTON         SC   SOCIAL MEDIA

            WATER COVERING ROAD AT THE INTERSECTION OF MEETING
            STREET AND DORCHESTER ROAD.

&&

EVENT NUMBER CHS1801054

ETM
Local storm report, Dec 14, 7:05 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
705 AM EST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 AM     HEAVY RAIN       1 NW CHARLESTON         32.79N  79.95W
12/14/2018  U0.00 INCH       CHARLESTON         SC   LAW ENFORCEMENT

            ROAD CLOSED DUE TO FLOODING AT ASHLEY AVENUE IN BETWEEN
            FISHBURNE STREET AND NUNAN STREET; KING STREET AT HUGER
            STREET; MORRIS STREET FROM COMING STREET TO RUTLEDGE
            AVENUE.

&&

EVENT NUMBER CHS1801055

ETM
Local storm report, Dec 14, 7:12 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
712 AM EST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 AM     HEAVY RAIN       1 WNW CHARLESTON        32.79N  79.95W
12/14/2018  U0.00 INCH       CHARLESTON         SC   LAW ENFORCEMENT

            PRESIDENT STREET FROM LINE STREET TO HIGHWAY 17 CLOSED
            DUE TO FLOODING.

0710 AM     HEAVY RAIN       2 NNW CHARLESTON        32.81N  79.95W
12/14/2018  U0.00 INCH       CHARLESTON         SC   LAW ENFORCEMENT

            RUTLEDGE AVENUE SOUTHBOUND LANE CLOSED AT MAPLE STREET
            DUE TO FLOODING.

0711 AM     HEAVY RAIN       CHARLESTON              32.78N  79.94W
12/14/2018  U0.00 INCH       CHARLESTON         SC   LAW ENFORCEMENT

            COMING STREET FROM BEAUFAIN STREET TO WENTWORTH STREET.

&&

EVENT NUMBER CHS1801056
EVENT NUMBER CHS1801057
EVENT NUMBER CHS1801058

ETM
Local storm report, Dec 14, 7:31 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
731 AM EST FRI DEC 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       2 W NORTH CHARLESTON    32.85N  80.01W
12/14/2018  U0.00 INCH       CHARLESTON         SC   SOCIAL MEDIA

            STANDING WATER ON ROAD AT DORCHESTER ROAD AND LEEDS
            AVENUE.

&&

EVENT NUMBER CHS1801059

ETM

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 3:23 AM ESTFlash Flood WatchCHSBerkeley, Dorchester27 hr
Dec 14, 5:48 AM ESTAreal Flood AdvisoryCHSCharleston87 min
Dec 14, 9:18 AM ESTAreal Flood AdvisoryCHSBerkeley, Charleston, Dorchester117 min
Dec 14, 2:44 PM ESTAreal Flood WarningCHSDorchester5 days

Nearby

Flash Flood Warnings in South Carolina, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.